# SDR SWIA200413077

- Difficulty date: March 16, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 10,365 hours, 14,120 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 12064207615
- Part serial: 148978304
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,814 hours, 5,501 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH GOT A CONTROL FAULT ON THE OUTBOARD FLAPS WHEN SELECTING 15 DEGREES.  ALSO GOT 2 CONTROL FAULTS ON THE OUTBOARD FLAPS WHILE IN CRUISE.  REPLACED FLAP SELECTOR HANDLE.  OPS CHECK GOOD.
